# SDR UALA2009010200001

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 58,559 hours, 33,047 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 TO BACK OF ACFT EEL LIGHTS ARE VERY DIM.   CLEANED AND SECURED WALL FEEDER CABLE. OPS CHECK OK.
